Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 482489, 7 pages.
Application of a New Membership Function in Nonlinear Fuzzy PID Controllers with Variable Gains
This paper proposes a nonlinear fuzzy PID control algorithm, whose membership function (MF) is adjustable, is universal, and has a wide adjustable range. Appling this function to fuzzy control theory will increase system’s tunability. The continuity of this function is proved. This method was employed in the simulation and HIL experiments. Effectiveness and feasibility of this function are demonstrated in the results.
J. Appl. Math., Volume 2014 (2014), Article ID 482489, 7 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Zhang, Xuda; Bao, Hong; Du, Jingli; Wang, Congsi. Application of a New Membership Function in Nonlinear Fuzzy PID Controllers with Variable Gains. J. Appl. Math. 2014 (2014), Article ID 482489, 7 pages. doi:10.1155/2014/482489. https://projecteuclid.org/euclid.jam/1425306009